# SDR UIEA200600037

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FOUND DENTS BETWEEN BS 1840 AND 1860 JUST BELOW STRINGER 34L.  REPAIRED SKIN IAW SRM 53-30-03 FIG 1.
